# SDR GTIA2016090101585

- Difficulty date: September 1, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 40,537 hours, 19,297 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pressure Switch
- Part number: 502310000
- Part serial: 30222
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH AND DESCENT, ECAM  G HYD RESERVOIR LOW PRESSURE.   EMERGENCY LANDING.  RESTOWED L/G GRAVITY EXTN HANDLE IAW AMM 32-00-000. R & R THE PRESSURE SWITCH IAW AMM 29-32-12. OPS CHECKED  GOOD IAW AMM 29-32-00.
